# SDR DALA2024100109583

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,123 hours, 33,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DOOR 2L HAS A D RING AND CORDS HANGING FROM THE SLIDE RAFT. CORRECTIVE ACTION: SECURED CORDS AND D RING PER B757 AMM 25-66. (5725874)
